Skip to Main Content

Mathematical modeling for solute transport in aquifer

Journal of Hydroinformatics (2016) 18 (3): 481–499.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Mritunjay Kumar Singh
  • Rakesh Kumar Singh
  • Srinivas Pasupuleti
Hydrological Sciences Journal (2020) 65 (8): 1416.
  • Manish Chaudhary
  • Chandan Kumar Thakur
  • Mritunjay Kumar Singh
Environmental Earth Sciences (2020) 79 (1)
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal